Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Taking Straterra Gradstudent

Posted by Dinah on July 3, 2003, at 9:20:11

In reply to Help! Taking Straterra, posted by Gradstudent on July 3, 2003, at 8:58:01

Originally posted by Gradstudent 7/3/03

> Hello all,
> I have just registered after browsing through the discussion on the subject of Straterra. What many of you said gave me the strength to work through the side effects and keep taking it!
> If anyone could respond to my question I would SO appreciate it. The doc who prescribed it (my husband, a neurologist) doesn't kow much about it:
> This is what I've experienced so far: stiff neck, burning headache sensation and then major sleepiness. Are these supposed to go away?
> I started on 20mg morning plus 10mg afternoon. Is this too high?
>
> Thank you so much, the ability to focus and work through my attention issues is vital right now, as I am struggling to fonish and OVERDUE dissertation.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:238936
URL: http://www.dr-bob.org/babble/20030701/msgs/238936.html